# SDR R61A201908300930

- Difficulty date: August 30, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 30,431 hours, 23,670 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062000475
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CRACK ON RIB 11A INTERNALLY ON LT HORIZONTAL BETWEEN MID SPAR AND FRONT SPAR JUST FWD/AFT OF 6TH RIVET FROM FRONT SPAR UPPER RIVET ROW. PERFORMED PERMANENT REPAIR IAW ETD2019-170-111802.
